CSpace
On the distribution of Jacobi sums
Lu, Qing; Zheng, Weizhe; Zheng, Zhiyong
2018
Source PublicationJOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume741Pages:67
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33669
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lu, Qing,Zheng, Weizhe,Zheng, Zhiyong. On the distribution of Jacobi sums[J]. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK,2018,741:67.
APA Lu, Qing,Zheng, Weizhe,&Zheng, Zhiyong.(2018).On the distribution of Jacobi sums.JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK,741,67.
MLA Lu, Qing,et al."On the distribution of Jacobi sums".JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 741(2018):67.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, Qing]'s Articles
[Zheng, Weizhe]'s Articles
[Zheng, Zhiyong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, Qing]'s Articles
[Zheng, Weizhe]'s Articles
[Zheng, Zhiyong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, Qing]'s Articles
[Zheng, Weizhe]'s Articles
[Zheng, Zhiyong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.